Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
Ciprofloxacin may decrease your body's ability to process sildenafil.
What might happen:
The amount of sildenafil in your blood may increase and cause more side effects than normal.
What you should do about this interaction:
Let your healthcare professionals (e.g. doctor or pharmacist) know right away that you are taking these medicines together. Contact your doctor if you experience a prolonged erection, changes in vision, or dizziness. Your doctor may want to change the dose of your sildenafil while you are taking ciprofloxacin.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.Reference:1.Hedaya MA, El-Afify DR, El-Maghraby GM. The effect of ciprofloxacin and clarithromycin on sildenafil oral bioavailability in human volunteers. Biopharm Drug Dispos 2006 Mar;27(2):103-10.